# SDR UPS08151682

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A SMOKE IN COCKPIT ORIGINATING FROM CENTER CONSOLE APU ELEC & AIR W/PACKS ON IR'S WHEN IN AUGMENT ACCOMPLISHED SHUTDOWN.  SECURE CHECK LIST AND EVACUATED AIRCRAFT.  INPS LOWER E/E FOR OVERHEATED UNITS AND TRIPPED C/B'S.  NOTHING FOUND IN LWR ELEC COMPT.  REMOVED ALL CENTER CONSOLE UNITS & EXAMINED WIRING IN AFFECTED AREA.  NO DAMAGE OR HEAT EVIDENCE SHOWN.  POWERED UP A/C W/ELEC, PNEU & HYD AND OPERATED NORMAL CONFIGURATION.
